Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/51038
Title: Backward Stochastic Difference Equations for Dynamic Convex Risk Measures on a Binomial Tree
Authors: Elliott, Robert J.
Siu, Tak Kuen
Cohen, Samuel N.
Keywords: Probability Theory;Stochastic Difference Equations;Binomial Theorem;Discrete systems;non linear theories
Issue Date: 4-Aug-2014
Publisher: Applied Probability Trust
Citation: ELLIOTT, R. J., TAK KUEN, S., & COHEN, S. N. (2015). BACKWARD STOCHASTIC DIFFERENCE EQUATIONS FOR DYNAMIC CONVEX RISK MEASURES ON A BINOMIAL TREE. Journal Of Applied Probability, 52(3), 771-785.
Abstract: Using backward stochastic difference equations (BSDEs), this paper studies dynamic convex risk measures for risky positions in a simple discrete-time, binomial tree model. A relationship between BSDEs and dynamic convex risk measures is developed using nonlinear expectations. The time consistency of dynamic convex risk measures is discussed in the binomial tree framework. A relationship between prices and risks is also established. Two particular cases of dynamic convex risk measures, namely risk measures with stochastic distortions and entropic risk measures, and their mathematical properties are discussed.
Description: author can archive pre-print (ie pre-refereeing). Link to publisher's version http://ezproxy.lib.ucalgary.ca/login?url=http://search.ebscohost.com/login.aspx?direct=true&db=bth&AN=110520883&site=ehost-live
URI: http://hdl.handle.net/1880/51038
ISSN: 0021-9002
Appears in Collections:Elliott, Robert



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.